MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5525WVB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in the united kingdom reported that 2 trocars from the stellaris elite 25g pack separated after postoperative removal from the patient.One was noticed by the nurse when the surgeon handed the trocar back after removal from the patient and the other was seen separating as the surgeon was taking the trocar out of the patient eye.It was reported there was no impact to the patient and no medical intervention required.
 
Additional Manufacturer Narrative
The trocars have not been returned for evaluation.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The investigation is ongoing.
 
Additional Manufacturer Narrative
Correction: h10: the product was not returned for evaluation.Therefore, the root cause could not be determined.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The udi-di is being provided.Although requested, the lot number was not provided, therefore the udi-pi is not available.

Brand Name
25G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial bvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial bvd
st. louis, MO 63122
6362263220
MDR Report Key18371691
Report Number0001920664-2023-70150
Device Sequence Number20737332
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE5525WVB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/05/2024
10/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown